# SDR DALA2023021401139

- Difficulty date: February 14, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N910DU
- Make and model: Boeing 100BOEING
- Aircraft serial: 32011
- Aircraft time: 12,964 hours, 5,226 cycles
- Engine: Cfmint CFM562AFR
- Engine time: 12,964 hours, 5,226 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

SHIP 3910 -IFSD- ENGINE SHUT DOWN DUE TO SUSPECTED RIGHT ENGINE FUEL LEAK. ENGINE WAS MANUALLY SHUT DOWN. CORRECTIVE ACTION: FOUND HMU LEAKING FROM DRAIN LINE DURING ENGINE RUN. R&R HMU PER B737 AMM 73-21. R&R FUEL PUMP PER B737 AMM 73-11.
